Last Night After Drinking Cappuccino And Drinking Pregnant Milk, Is It Dangerous For The Fetus?

At night, last night I drank cappuccino blend and then I wanted to drink pregnant milk. Can it be like that, is that dangerous for the fetus?

1 Answer:

Hi Oji!

Thank you for asking HealthReplies.com.

In pregnant women, nutrition needs to be given special attention because it will have an impact on the health of the fetus. In principle, the order of eating / drinking is actually not very important, but more important to assess the level or amount of substances you consume. In your case, pregnant milk is nothing to worry about.

Coffee is a beverage that interests many people because it has a high caffeine content. However, the caffeine content of each coffee varies depending on the type of coffee you consume. In pregnancy, the recommended maximum limit for coffee consumption is 200 mg or about two cups of instant coffee a day. Regarding the caffeine content of each coffee discussed in this article.

Excessive coffee consumption can have an adverse effect on pregnant women, such as palpitations, difficulty sleeping, anemia, heartburn / increased stomach acid, headaches, and tremors; as well as on the fetus, such as the risk of low birth weight and miscarriage.

Therefore, pregnant women are strongly advised to reduce coffee consumption, and consume more foods rich in substances needed by the fetus, such as iron, vitamins, folic acid, and protein. Increase consumption of fruits (both native and juice), nuts, and other nutritious foods in sufficient quantities. If you find it hard not to consume coffee, don't hesitate to consult a doctor.

Thus the information from me, I hope the mother and baby are always in good health.

: by

Related Question

Signs And Symptoms Of Deep Hemorrhoids?

Signs And Symptoms Of Deep Hemorrhoids?

(1 year ago)

In the morning I am a man of 28 years old. I have hemorrhoids inside because there is no swelling outside as far as I know. I want to ask whether the hemorrhoids in it can cause pa...

Right-sided Abdominal Pain, Shortness Of Breath And Blurry Vision Complete Exercise?

Right-sided Abdominal Pain, Shortness Of Breath And Blurry Vision Complete Exercise?

(1 year ago)

Hello my name is Pramudio Novan so every time I run / exercise often I get sick in the right abdomen and breathing difficulties and blurred vision even though I don’t smoke m...

Take Headache Medication Along With Heartburn Medication?

Take Headache Medication Along With Heartburn Medication?

(1 year ago)

Sorry I want to ask right my stomach is suddenly wrapped around it (ulcer) I want to take promag medicine but this morning I finished taking medicine Bodrex can I do it if I take t...

Leave a Reply

Your email address will not be published. Required fields are marked *